MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Model Number COAGUCHEK INRANGE
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer.The test strips with the lot number 62216021 was with an expiry of 31-dec-2023.The meter with serial number (b)(4) and the test strips with lot number 63657521 were requested for investigation.The products have not been received at this time.If the products are returned in the future, a follow up report will be submitted.
 
Event or Problem Description
We received an allegation of error m-44 for 1 patient tested with 4 different coaguchek vantus meters serial numbers (b)(4).An interference was suspected.On (b)(6) 2022 the patient had an error m-44 when testing on coaguchek vantus meter serial number (b)(4) with test strips lot number 62216021.On (b)(6) 2022 the patient had an error m-44 when testing on coaguchek vantus meters serial numbers (b)(4) with test strips lot number 63657521.The patient stated her doctor used a coaguchek xs meter and was able to test her with their xs meter and test strips without getting an error.The patient's therapeutic range was not provided.
 
Additional Manufacturer Narrative
The meter was provided for investigation.The investigation determined the following: the test measurements were partially aborted with m-44 (test strip failed the internal control).M-44 is usually an error which is triggered either by irregularities on the test strip or by the user, e.G.If the strip was moved during measurement or the blood was applied too early on the strip, before the test field is warmed up.The circuit board shows no contamination that could lead to the complained error.The test strip contacts showed no recognizable contamination that can affect the contact.Investigation by the test strips adapter (tsa) showed a crack in the stop bar for the test strip.This allows the test strip to be pushed in a little further and the test strip contacts a short-circuit.The tsa itself showed no damage caused by external forces.The device showed no customer mishandling/user error.A defect of the circuit board or an electronic component on the circuit board has been determined.The error was classified as a non-systematic error.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16158603
Report Number1823260-2023-00133
Device Sequence Number7507487
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model NumberCOAGUCHEK INRANGE
Device Catalogue Number07729952160
Device Lot Number63657521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale